Three solutions for a quasilinear two point boundary value problem involving the one-dimensional p-Laplacian

Diego Averna, Gabriele Bonann

Risultato della ricerca: Articlepeer review

26 Citazioni (Scopus)

Abstract

In this paper we prove the existence of at least three classical solutionsfor the problem\begin{equation*}\left\{\begin{array}{l}- \left( |u'|^{p-2} u' \right)' = \lambda f(t,u) h(u') \\u(a)=u(b)=0,\end{array}\right.\end{equation*}\noindent when $\lambda$ lies in an explicitly determined open interval.Our main tool is a very recent three critical points theorem statedin D.Averna, G.Bonanno, {\em A three critical point theoremand its applications to the ordinary Dirichlet problem}, Topol. Methods Nonlinear Anal., 22 (2003), p.93-104.
Lingua originaleEnglish
pagine (da-a)257-270
RivistaProceedings of the Edinburgh Mathematical Society
Volume47
Stato di pubblicazionePublished - 2004

All Science Journal Classification (ASJC) codes

  • ???subjectarea.asjc.2600.2600???

Fingerprint Entra nei temi di ricerca di 'Three solutions for a quasilinear two point boundary value problem involving the one-dimensional p-Laplacian'. Insieme formano una fingerprint unica.

Cita questo